Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Symptoms of Paraguard

I have had the paraguard for two years now. I am having very bad cramping in my legs which has gone on for two weeks after my monthly (which is odd). My body feels achy, headache, back aches, and very fatigued ( I can hardly wake up). I also don't feel like eating anything, but do not feel like I'm going to throw up. My stomach feels odd but not anxiety.This has been going on for two weeks. I have taken a pregnancy test, but it was negative. I was wondering if my body is just fighting something or if others have had these issues with the Paraguard.

Answer Question
 
asc12

Asked by asc12 at 1:08 PM on Nov. 7, 2013 in Health

Level 1 (2 Credits)
Answers (4)
  • About a week before my period I will start to get cramps and my legs will also cramp up and feel achy. But it only lasts about a day and then it goes away. A week later, I have my period. I don't know if that has anything to do with paragard, but I didn't notice these symptoms before I got it. Only started a few months after I got it. Body aches and nausea could by anything.

    QuinnMae

    Answer by QuinnMae at 1:14 PM on Nov. 7, 2013

  • I generally have small cramps before and they go away. I just find it odd that I'm still cramping very bad after my period. I have scheduled an appointment with my gyno, but feel silly for going when it could be nothing at all.
    asc12

    Comment by asc12 (original poster) at 1:35 PM on Nov. 7, 2013

  • Better safe than sorry. Considering the chances of ectopic pregnancy goes up when using an IUD, it's good to make sure nothing is wrong. It could end up being something like flu, but it could be something more serious.
    QuinnMae

    Answer by QuinnMae at 2:12 PM on Nov. 7, 2013

  • While those are common symptoms from the paragard to me they are not acceptable side effects. I just had mine taken out after 5 years for some of the same things you mention and others. It has been 3 months and I feel SOOOOO different and so much better. You really need to talk with your doctor though.
    aeneva

    Answer by aeneva at 9:45 PM on Nov. 7, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN